# SDR VNAA0610038

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 5,588 hours, 5,285 cycles
- Engine: Ge CF348C1
- System (JASC): 3600 · Pneumatic System
- Part: Element
- Part number: 0431102A039
- Condition: Failed
- Location: Rt Duct
- Part time: 5,588 hours, 5,285 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ANTI ICE DUCT RED WARNING MESSAGE.  MAINTENANCE INSPECTED AND FOUND A RIGHT HAND BLEED AIR LEAK.  MAINTENANCE REMOVED AND REPLACED THE BLEED AIR SENSING ELEMENT.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
